# SDR AWXA0001135

- Difficulty date: December 21, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 65C2630934
- Condition: Cracked
- Location: Lt Wing Flap
- Part time: 48,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK FAIRING STIFFENER AND DOUBLER CRACKED. REMOVED RT. WING I/B FLAP ASSY BOTTOM I/B STIFFENER AND DOUBLER IAW SRM 51-40-02; INSTALLED NEW STIFFENER AND DOUBLER IAW 51-40-02
